# SDR ASAA2023102345793

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,904 hours, 12,019 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF TC 78273000. #1 ENG FAULT DISPLAYS SHORT TERM 75-30451, THE VBV POSTITION SIGNALS DISAGREE. GROUNDED - YES. (RESOLVED ON W/O: 1975071 TASKCARD: N/R-00001 ) PERFORMED FIM 75-32 TASK 803. ENG #1 EEC BITE TEST SHOWS NO FAULTS IN THE LAST 10 LEGS HISTORY. THIS CLOSES PLT 60735085. SEAMC JOE NOTIFIED.
